Erratum: “Isomorphisms of Sylow $p$-subgroups of the restricted
Doklady Akademii Nauk, Tome 312 (1990) no. 5
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_5_a21,
author = {E. G. Kosman},
title = {Erratum: {{\textquotedblleft}Isomorphisms} of {Sylow} $p$-subgroups of the restricted},
journal = {Doklady Akademii Nauk},
pages = {1032},
year = {1990},
volume = {312},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_5_a21/}
}
E. G. Kosman. Erratum: “Isomorphisms of Sylow $p$-subgroups of the restricted. Doklady Akademii Nauk, Tome 312 (1990) no. 5. http://geodesic.mathdoc.fr/item/DAN_1990_312_5_a21/